On Root Systems.

Carlos R. Videla

Revista colombiana de matematicas (1988)

  • Volume: 22, Issue: 1-4, page 183-192
  • ISSN: 0034-7426

How to cite


Videla, Carlos R.. "On Root Systems.." Revista colombiana de matematicas 22.1-4 (1988): 183-192. <http://eudml.org/doc/181815>.

author = {Videla, Carlos R.},
journal = {Revista colombiana de matematicas},
keywords = {semisimple Lie algebras; root systems; definability; nilpotent groups},
number = {1-4},
pages = {183-192},
title = {On Root Systems.},
url = {http://eudml.org/doc/181815},
volume = {22},
year = {1988},

AU - Videla, Carlos R.
TI - On Root Systems.
JO - Revista colombiana de matematicas
PY - 1988
VL - 22
IS - 1-4
SP - 183
EP - 192
KW - semisimple Lie algebras; root systems; definability; nilpotent groups
UR - http://eudml.org/doc/181815
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.